Gary has been waking up and vomiting between 1:00 and 3:00 am for past five nights. He is well beyond the SE time frame from last chemo tx. And he also had a lot of fluid (2 liters) removed from his abdomen, which took off a lot of pressure. His appetite has been better than recent and he has been eating well.
At his last visit to onc he had low potassium and complained of reflux (likely from fluid pushing on his stomach). Dr started him on two new meds. Cytotec and Aldactone to deal with those two issues.
Quick Google search shows nausea and vomiting number 1 side effect of Cytotec, and possibly a serious side effect of Aldactone if there is too much potassium from meds working over time. He could also be throwing up from the mets in his liver.
Late this morning Gary was unable to keep down any of his breakfast and that bout wiped him out for the day. He has been able to drink enough ginger ale to stay hydrated.
Every time I call the Dr about
something happening like this they want him to come in, and Gary is just fed up with being at the Dr office all the time. So there is my dilema. To call or not to call. That is the question
Dx:PC w/ext. mets to bones & nodes 11/2010
PSA @dx 1983 Gleason 4+5 stage 4
Docetaxel, Zytiga 2012 Smarium, Xtandi 2013 xofigo 2014
Cabazitaxel, Zytiga rerun
Ongoing:xgeva + Lupron
RT sacrum X 10
PSA 1/15 100+
2/15 liver mets
DRibbles trial 3/15
6/15:Psa 900 End study
docetaxil PSA 7/15:1054 9/15:921 10/15:854 12/15:1008 xtandi
12/15:880 1/16:665 3/16:1316 ascites,omental mets?